# SDR CHQA201000155

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N977RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 24,097 hours, 20,151 cycles
- Engine: Allsn AE3007A
- Engine time: 23,692 hours, 16,349 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 216991
- Part serial: 1774
- Condition: Damaged
- Location: Rt Mlg
- Part time: 8,834 hours, 9,198 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO GATE, CREW WAS NOTIFIED OF SMOKE COMING FROM THE RIGHT MAIN LANDING GEAR.  THE AIRCRAFT TAXIED TO GATE AND WAS EVACUATED AND THE FIRE EXTINGUISHED.  UPON FURTHER INSPECTION THE RIGHT OUTBOARD BRAKE WAS FOUND TO HAVE DAMAGED CARBON ROTORS AND HAD LOST A PISTON.  BOTH OF THE RIGHT BRAKES WERE REPLACED ALONG WITH BOTH WHEELS, BRAKE TEMP HARNESS, TEMP SENSORS, HYDRAULIC LINES, AND COMPLIED WITH OVERHEATED WHEEL AND HIGH ENERGY STOP INSPECTIONS.
